# SDR CALA2019093001660

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737924ER
- Aircraft serial: 32835
- Aircraft time: 35,460 hours, 12,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A824037
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON STR. 23L, STA. 312 TO 344. (FOR ESFR REPORTING PURPOSE ONLY) REPLACED S23L CHORD BETWEEN STA 259-360 REF SRM 51-40-02.
